# SDR 95ZZZX1413

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131MP
- Make and model: Piper PA-31T
- Aircraft serial: 31T7820039
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Motor
- Part number: 651802
- Condition: Wrong Part
- Location: Ice Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ICE DOOR MOTOR PIPER PN 475-194 WAS ORDERED.  RECEIVED PN 651-802.  WAS TOLD BY PARTS PEOPLE WAS DIRECT REPLACEMENT.  EVEN THOUGH WIRE HARNESS WAS DIFFERENT, AND MODIFIED MOUNTING BRACKET, THERE WAS NO PAPERWORK TO VERIFY IT AS KIT OF APPLICATION OTHER THAN PARTS BOOK, CROSS-REFERENCE.  INTERMITTENTLY OPERATED WHEN ICE DOOR DEPLOYED AFTER INSTALLATION.  GENERATOR WOULD TRIP OFF LINE.  AFTER MUCH TROUBLESHOOTING, SERVICEABLE 475-194 WAS LOCATED AND INSTALLED.  CORRECTED PROBLEM.
